# SDR DALA13000057106

- Difficulty date: December 31, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N706DN
- Make and model: Boeing 777232
- Aircraft serial: 30440
- Aircraft time: 18,764 hours, 1,691 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EPAS BATTERY STATUS LIGHT IS INOPERATIVE, NOT FLASHING GREEN WITH DOOR ARMED.  REPLACED R3 DOOR EPAS BATTERY PACK. OPS CHECKED GOOD IAW AMM.
